# SDR USAAF00064

- Difficulty date: August 21, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00534800
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND THE FORWARD OVERHEAD CENTER AISLE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
